Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Addicted to masturbation. Taking sildenafil citrate. Reason for erectile dysfunction and gray hair?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
Hello Sir, I am 31 years old male.Since last 18 years (till December 2012) I practice masturbation (once a day).I also got addicted to Pornography for 10 years.I used sidnafil citerate for 3 years (approx. 100 pills) and within a year my eye sight fall by 1 unit and hairs over skull become white.
I have desire for sex but Now i am unable to get erection with my partner.Can u help me ?
Posted Sat, 23 Feb 2013 in Erectile Dysfunction
Answered by Dr. G.Srinivasan 18 minutes later
Welcome to XXXXXXX and thanks for your query.
THE EYE SIGHT and grey hair ARE NOT related to your practices.
Recent onset is usually due to stress or mindset related.
It is good that you have interest IN SEX.
Natural methods that would help are---
1.     Early and half stomach dinner.
2.     Short walk before bedtime.
3.     Prolonged foreplay.
4.     Making use of the night time or early morning erections.
5.     Quit smoking if so.
6.     Reduce alcohol intake.
7.     Healthy diet - fresh fruits/ vegetables and avoiding junk food.
8.     Regular exercise.
9.     Weight control.
10. A session of counseling.

Medicines that can be used to get better erections are

1. Sildenafil with the minimum dose of 25 mg to a maximum safe dose of 100 mg OR TADALAFIL 10 to 20 MG instead of Sildenafil.
2. Nitric oxide supplements. This can be used either independently or along with the above group of medicines.

Wishing you good health.

Above answer was peer-reviewed by
Follow-up: Addicted to masturbation. Taking sildenafil citrate. Reason for erectile dysfunction and gray hair? 5 minutes later
Respected Sir,
I am looking for homeopathic medicine prescription.Please help me.
Answered by Dr. G.Srinivasan 9 hours later
Welcome back.
I am practitioner of ENGLISH MEDICINE. I am willing to help in my specialty.
best regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor